| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 13.2mm micl13.2 implantable collamer lens, -06.50 diopter, due to the lens was too big.The lens was replaced with a shorter lens and the problem was resolved.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Claim # (b)(4).